# SDR 03FDEA01307

- Difficulty date: August 7, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3A L2 LT WING -2 FB FLAP I2 FB HINGE FITTING 28 WING SIDE 29 FWD ATTACHMENT I2 FB BOLT HOLE FOUND CORROSION. LT WING - O/B FLAP I/B HINGE FITTING ( WING SIDE ) FWD   ATTACHMENT I/B HOLE REPAIRED AS PER CMM 57-44-08.
